# SDR DALA2023031301816

- Difficulty date: March 11, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N172DN
- Make and model: Boeing 767332
- Aircraft serial: 24775
- Aircraft time: 136,327 hours, 19,994 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 172 EMERGENCY FLOOR LIGHTING DAMAGED OR INOPERATIVE / LOCATIONS:39F. CORRECTIVE ACTION: SECURED LOOSE LIGHT ASSY OK FOR SVC (2666396)
